# SDR SWAA2019120339303

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 39,736 hours, 23,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200079004
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGING EXIT SIGN IN MID CABIN CEILING FELL DOWN HANGING BY WIRE.          / INSTALLED LIGHT ASSEMBLY PER AMM.
